Virginia, 2008Winter Weather in Virginia, February 22, 2008
February 22, 2008 · NWS LWX · 8 events in 8 counties and zones
Low pressure across the Gulf of Mexico spread snow across the region during the overnight hours February 21st and continued through the morning of February 22nd. Warm air moved in aloft, causing snow to mix with and change over to sleet and freezing rain.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure across the Gulf of Mexico spread snow across the region during the overnight hours February 21st and continued through the morning of February 22nd. Warm air moved in aloft, causing snow to mix with and change over to sleet and freezing rain. Most locations reported a tenth of an inch or less of ice with only an inch or two of snow. The exception was Rappahannock County where a quarter of an inch of ice was measured.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 21, 8:57 PM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Feb 21, 8:57 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
857 PM EST THU FEB 21 2008
.SYNOPSIS...
LOW PRESSURE OVER THE MISSISSIPPI VALLEY WILL MOVE NORTHEAST INTO
THE OHIO VALLEY OVERNIGHT INTO FRIDAY. A COASTAL LOW WILL MOVE UP THE
MID-ATLANTIC COAST FRIDAY AND FRIDAY NIGHT. THE COMBINATION OF
THESE SYSTEMS WILL BRING ANOTHER ROUND OF WINTRY WEATHER TO THE
REGION FROM LATER THIS EVENING INTO FRIDAY NIGHT. AN UPPER-LEVEL
DISTURBANCE WILL PASS THROUGH THE REGION SATURDAY...BUT HIGH
PRESSURE WILL BUILD IN BEHIND THIS SYSTEM FOR SUNDAY INTO EARLY
NEXT WEEK. THE NEXT STORM SYSTEM WILL AFFECT THE REGION TUESDAY
WITH RAIN BEING THE PRIMARY THREAT.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WATER VAPOR LOOP SHOWS A SHORT WAVE DIGGING SOUTHWARD INTO THE UPPER
GREAT LAKES WITHIN THE NORTHERN STREAM...AS AN UPPER LOW BEGINS TO
SHEAR OVER THE PLAINS WITHIN THE SOUTHERN STREAM. ACARS 400-250MB
WIND OBSERVATIONS SHOW A WESTERLY 100-140KT JET FROM THE GREAT LAKES
ACROSS LOWER NEW ENGLAND. A 140-175KT JET EXTENDS FROM THE PLAINS
NORTHEAST INTO THE TENNESSEE VALLEY...THEN EAST OVER THE MID
ATLANTIC. 19Z SURFACE ANALYSIS PLACED A 1031MB ANTICYCLONE ACROSS
THE CHESAPEAKE BAY. TWO BAROCLINIC ZONES STRETCH FROM WEST TO EAST
ACROSS THE GULFS STATES. INVERTED TROUGH EXTEND NORTH ACROSS THE
PLAINS...AND NORTHEAST ALONG THE APPALACHIANS.
BONE DRY AIRMASS IN PLACE THIS EVENING...SURFACE DEWPOINTS IN THE
SINGLE DIGITS (20-30F DEWPOINT DEPRESSION). LOCAL PRECIPITABLE WATER
SENSORS INDICATE AN INCREASE FROM 0.15 DURING THE MORNING...TO 0.4
EARLY THIS EVENING.
WARM ADVECTION PRECIPITATION IS SPREADING EASTWARD FROM THE OHIO
VALLEY. THE RADAR IS A BIT PESSIMISTIC AS THE LEADING EDGE OF ECHOES
IS VIRGA DUE TO THE DRY AIRMASS. LOCAL 88D/TDWR VAD WIND PROFILES DO
INDICATE MOISTURE IS BEGINNING TO SATURATE THE LOWER LEVELS.
EXPECT LIGHT PRECIPITATION TO CONTINUE TO DEVELOP OVERHEAD THROUGH
THE PRE-DAWN HOURS AS ISENTROPIC LIFT INCREASES. PRECIPITATION
BEGINS AS SNOW...CHANGING TO SLEET AND FREEZING RAIN AS WARMER AIR
INTRUDES FROM THE SOUTHWEST.
BEST SNOW POTENTIAL WILL BE WEST OF THE ALLEGHENY FRONT...THEN EAST
ALONG THE PENNSYLVANIA BORDER WHERE SOME LOCATIONS MAY RECIEVE MORE
THAN A HALF FOOT.
FORECAST SOUNDINGS SUPPORT ALL LIQUID PRECIPITATION AFTER
SUNRISE...BUT SNOW AND SLEET WILL TAKE A FEW MORE HOURS TO CHANGE
OVER NORTH OF BALTIMORE. WITH FLOW BECOMING NORTHERLY ON THE
BACKSIDE OF THE COASTAL CYCLONE...AND WITH RELATIVELY WEAK DYNAMICS
AS SHEARED SYSTEM PASSES AS SEVERAL PIECES...NEAR SURFACE COLD AIR
WILL REMAINED LOCKED IN. PRECIPITATION RATES INCREASE DURING THE DAY
ACROSS THE NORTHERN FORECAST AREA...PRESENTING A RISK OF SIGNIFICANT
ICING. DEEP LAYER MOISTURE...HOWEVER...WILL REMAIN LOCKED SOUTH OF
OUR AREA ON THE OTHER SIDE OF THE UPPER LEVEL JET.
AM ALSO CONCERNED ABOUT DENSE FOG DEVELOPING DURING THE AFTERNOON
AND EVENING AS PRECIPITATION TAPERS OFF...WITH PLENTY OF LOW LEVEL
MOISTURE AND WEAK FLOW IN PLACE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
SFC LOW WILL SLIDE UP THE WEST SIDE OF THE ALLEGHENYS FRIDAY
MORNING. MEANWHILE...SFC LOW WILL DEVELOP EAST OF RICHMOND AND
SLIDE SLOWLY NORTH. WITH SNOW COVER TO OUR NORTH AND DEWPTS IN
THE SINGLE DIGITS...AND NE SFC FLOW DEVELOPING BY MID-MORNING
FRIDAY...WOULD EXPECT TEMPERATURES TO REMAIN BELOW FREEZING ACROSS
MOST OF FCST/A THROUGHOUT THE DAY. ONE CONCERN...SREF DP/DT TRENDS
SHOWS MUCH STRONGER WARMING AT 85H WITH EACH NEW RUN.
HOWEVER...GIVEN CURRENT AIRMASS AND LIGHT NE FLOW WILL LOWER MOS
TEMPS BY SEVERAL DEGREES....KEEPING TEMPS IN THE UPPER 20S TO
LOWER 30S. MAIN PTYPE ALL DAY WILL BE FREEZING RAIN...WITH SLEET
MIXED-IN ACROSS THE FAR NORTH.
THE OTHER PROBLEM...NAM/GFS SHOWS A DRY SLOT DEVELOPING AND PUSHING
ACROSS SOUTHERN ZONES FRIDAY. THIS WILL GREATLY REDUCE QPF
AMOUNTS SO THAT ONLY ADV CRITERIA...WINTER WX ADVISORY...WILL BE
REACHED FOR SOUTHERN 1/4 OF FCST/A. HOWEVER...FOR THE NORTHERN 3/4
OF FCST/A EXPECT AROUND .40 INCHES OF ICE ACCUMULATION AND 1-3
INCHES OF SNOW...MAINLY TONIGHT. THUS...A WINTER STORM WARNING
HAS BEEN ISSUED THROUGH 10 PM FRIDAY FOR NORTHERN 3/4 OF CWA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
FRIDAY NIGHT:
THE PRIMARY LOW OVER WEST VIRGINIA WILL CONTINUE
TO TRANSFER ITS ENERGY TO A COASTAL LOW OFF THE MID-ATLANTIC COAST
FRIDAY EVENING. GUIDANCE CONTINUES TO INDICATE THAT THERE WILL BE
ENOUGH ISENTROPIC LIFT AND FORCING TO SUPPORT THE CATEGORICAL POPS
DURING THE EVENING. THE HIGHEST QPF AMOUNTS FRIDAY EVENING SHOULD
BE FROM THE WASHINGTON AND BALTIMORE METRO AREAS NORTHWARD. COLD
AIR WILL REMAIN WEDGED IN BETWEEN THESE TWO SYSTEMS ALLOWING FOR
TEMPERATURES TO BE RIGHT AROUND THE FREEZING MARK. THIS WILL ALLOW
FOR RAIN TO FREEZE ON SOME SURFACES. THE DRY SLOT SHOULD WORK ITS
WAY ACROSS THE REGION LATER FRIDAY EVENING AND OVERNIGHT ALLOWING
FOR RAIN/FREEZING RAIN TO END ACROSS MOST LOCATIONS.
HOWEVER...GUIDANCE DOES SHOW PLENTY OF LOW-LEVEL MOISTURE TRAPPED
UNDER THE SUBSIDENCE INVERSION SO FREEZING DRIZZLE/DRIZZLE CANNOT
BE RULED OUT DURING THE OVERNIGHT.
SATURDAY:
THE COASTAL LOW WILL CONTINUE TO INTENSIFY AS IT APPROACHES NEW
ENGLAND ALLOWING FOR A NORTH-NORTHWEST FLOW TO KEEP THE LOW-LEVEL
COLD AIR IN PLACE. THEREFORE WE DID TWEAK TEMPERATURES DOWN A FEW
DEGREES FROM GUIDANCE. WITH AN UPPER-LEVEL DISTURBANCE MOVING
THROUGH THE REGION THERE IS THE CHANCE FOR RAIN/SNOW SHOWERS.
HOWEVER...ANY QPF AMOUNTS SHOULD BE LIGHT AS DRIER AIR SLOWLY MOVES
IN FROM THE NORTH AS WELL.
SATURDAY NIGHT THROUGH THURSDAY:
HIGH PRESSURE WILL BRING DRIER CONDITIONS FOR SATURDAY NIGHT INTO
EARLY NEXT WEEK. THE NEXT STORM SYSTEM APPEARS THAT IT WILL MOVE
THROUGH THE REGION TUESDAY WITH RAIN BEING THE PRIMARY PTYPE. COLDER
AND DRIER CONDITIONS ARE EXPECTED BEHIND THIS SYSTEM FOR THE MIDDLE
OF NEXT WEEK. HOWEVER...AN UPPER-LEVEL TROUGH MAY BRING A FEW SNOW
SHOWERS WEDNESDAY NIGHT...MAINLY ACROSS THE POTOMAC HIGHLANDS.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
PRECIPITATION FILLS IN OVERNIGHT...BRINGING CEILINGS/VISIBILITIES
INTO IFR. AM CONCERNED THAT AS PRECIPITATION WANES
TOMORROW...REMAINING LOW LEVEL SATURATION AND LIGHT FLOW ALLOWS
DENSE FOG TO DEVELOP.
IFR/SUB IFR CIGS AND VSBYS ARE EXPECTED FOR FRIDAY NIGHT INTO
SATURDAY MORNING. RAIN/FREEZING RAIN WILL TAPER OFF LATER FRIDAY
EVENING BUT THERE WILL BE ENOUGH MOISTURE FOR AREAS OF
DRIZZLE/FREEZING DRIZZLE OVERNIGHT.
SOME LEFTOVER RAIN/SNOW SHOWERS ARE POSSIBLE ON SATURDAY...BUT CIGS
AND VSBYS SHOULD IMPROVE DURING THE DAY AS DRIER AIR MOVES IN FROM
THE NORTH-NORTHWEST. TRANQUIL CONDITIONS ARE EXPECTED SATURDAY NIGHT
THROUGH MONDAY. THE NEXT STORM SYSTEM MAY AFFECT THE TERMINALS
TUESDAY WITH RAIN AND THE POTENTIAL FOR IFR CIGS/VSBYS.
&&
.MARINE...
LIGHT SOUTHEASTERLY FLOW OVERNIGHT AS HIGH PRESSURE DEPARTS TO THE
EAST.
RAIN/FREEZING RAIN WILL TAPER OFF TO DRIZZLE/FREEZING DRIZZLE
OVERNIGHT FRIDAY. A SMALL CRAFT ADVISORY MAY BE WARRANTED FOR
SATURDAY NIGHT AS THE COASTAL LOW INTENSIFIES OFF THE NEW ENGLAND
COAST. THE NEXT STORM SYSTEM WILL APPROACH FOR TUESDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER STORM WARNING UNTIL 10 PM EST FRIDAY FOR DCZ001.
MD...WINTER STORM WARNING UNTIL 10 PM EST FRIDAY FOR MDZ003>007-
009>011-013-014-501-502.
WINTER WEATHER ADVISORY UNTIL 10 PM EST FRIDAY FOR MDZ016>018.
VA...WINTER STORM WARNING UNTIL 10 PM EST FRIDAY FOR VAZ027>031-
040>042-051>054.
WINTER WEATHER ADVISORY UNTIL 10 PM EST FRIDAY FOR VAZ021-025-
026-036>039-050-055>057.
WV...WINTER STORM WARNING UNTIL 10 PM EST FRIDAY FOR WVZ050>053-055-
501>504.
WINTER WEATHER ADVISORY UNTIL 10 PM EST FRIDAY FOR WVZ054.
MARINE...NONE.
&&
SYNOPSIS...BJL
NEAR TERM...ROGOWSKI
SHORT TERM...RW
LONG TERM...BJL
AVIATION...ROGOWSKI/BJL
MARINE...ROGOWSKI/BJLHazardous weather outlook, Feb 21, 3:58 PM EST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
358 PM EST THU FEB 21 2008
ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
221000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
358 PM EST THU FEB 21 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
A WINTER STORM WARNING IS NOW IN EFFECT FOR TONIGHT THROUGH FRIDAY
EVENING FOR NORTHERN VIRGINIA...THE DISTRICT... AND CENTRAL AND
NORTHERN MARYLAND. A WINTER WEATHER ADVISORY IS NOW IN EFFECT FOR
LOWER SOUTHERN MARYLAND AND CENTRAL VIRGINIA. LOW PRESSURE ACROSS
THE GULF OF MEXICO WILL SPREAD SNOW AND FREEZING RAIN ACROSS THE
REGION. CONSULT THE LATEST WINTER WEATHER MESSAGE /WBCWSWLWX/ OR
/WWUS41 KLWX/ FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A WINTER STORM WARNING IS NOW IN EFFECT FOR TONIGHT THROUGH FRIDAY
EVENING FOR NORTHERN VIRGINIA...THE DISTRICT... AND CENTRAL AND
NORTHERN MARYLAND. A WINTER WEATHER ADVISORY IS NOW IN EFFECT FOR
LOWER SOUTHERN MARYLAND AND CENTRAL VIRGINIA. LOW PRESSURE ACROSS
THE GULF OF MEXICO WILL SPREAD SNOW AND FREEZING RAIN ACROSS THE
REGION. CONSULT THE LATEST WINTER WEATHER MESSAGE /WBCWSWLWX/ OR
/WWUS41 KLWX/ FOR DETAILS.
SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FOR THE TIDAL
POTOMAC AND CHESAPEAKE BAY SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER
SNOW...SLEET AND ICE ACCUMULATIONS TONIGHT THROUGH FRIDAY NIGHT
WILL BE APPRECIATED.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-221000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
358 PM EST THU FEB 21 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
A WINTER STORM WARNING IS NOW IN EFFECT FOR TONIGHT THROUGH FRIDAY
EVENING FOR NORTHERN AND NORTHWESTERN VIRGINIA...EASTERN WEST
VIRGINIA... CENTRAL NORTHERN AND WESTERN MARYLAND. A WINTER
WEATHER ADVISORY IS NOW IN EFFECT FOR CENTRAL AND WEST CENTRAL
VIRGINIA AND PENDLETON COUNTY WEST VIRGINIA. LOW PRESSURE ACROSS
THE GULF OF MEXICO WILL SPREAD SNOW AND FREEZING RAIN ACROSS THE
REGION. CONSULT THE LATEST WINTER WEATHER MESSAGE /WBCWSWLWX/ OR
/WWUS41 KLWX/ FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A WINTER STORM WARNING IS NOW IN EFFECT FOR TONIGHT THROUGH FRIDAY
EVENING FOR NORTHERN AND NORTHWESTERN VIRGINIA...EASTERN WEST
VIRGINIA... CENTRAL NORTHERN AND WESTERN MARYLAND. A WINTER
WEATHER ADVISORY IS NOW IN EFFECT FOR CENTRAL AND WEST CENTRAL
VIRGINIA AND PENDLETON COUNTY WEST VIRGINIA. LOW PRESSURE ACROSS
THE GULF OF MEXICO WILL SPREAD SNOW AND FREEZING RAIN ACROSS THE
REGION. CONSULT THE LATEST WINTER WEATHER MESSAGE /WBCWSWLWX/ OR
/WWUS41 KLWX/ FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER
SNOW...SLEET AND ICE ACCUMULATIONS TONIGHT THROUGH FRIDAY NIGHT
WILL BE APPRECIATED.
Winter Weather, Fairfax
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Fairfax forecast zone
- Reported by
- NWS Employee
- Coordinates
- 38.841, -77.291 (the zone’s center; the record gives no point)
An NWS employee measured 2 tenths of an inch of ice.
Winter Weather, Loudoun
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Loudoun forecast zone
- Reported by
- Official NWS Observations
Observers at the NWS Forecast Office in Sterling, VA, measured 0.13 inches of ice.
Winter Weather, Fauquier
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Fauquier forecast zone
- Reported by
- NWS Employee
An NWS employee measured a tenth of an inch of ice in Fauquier County.
Winter Weather, Culpeper
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Culpeper forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.486, -77.956 (the zone’s center; the record gives no point)
A trained spotter measured a tenth of an inch of ice in Culpeper County.
Winter Weather, Augusta
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Augusta forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.109, -78.974 (the zone’s center; the record gives no point)
A trained spotter reported a trace of ice in Augusta County.
Winter Weather, Arlington
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Arlington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.855, -77.106 (the zone’s center; the record gives no point)
A trained spotter reported a trace of ice in Arlington and Alexandria.
Winter Weather, Frederick
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.195, -78.213 (the zone’s center; the record gives no point)
A trained spotter reported a trace of ice and up to an inch of snow in Frederick County.
Winter Weather, Rappahannock
- When
- February 22, 12:00 AM EST to 6:00 PM EST
- Where
- Rappahannock forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.685, -78.159 (the zone’s center; the record gives no point)
A cooperative observer in Castleton measured two tenths of an inch of ice.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in New York, February 22, 20082 deaths · 25 events
- Winter Storm and Flood in California, February 22 to 24, 2008$37,000 · 52 kt wind · 11 events
- Winter Storm and Winter Weather in New Jersey, February 22, 200821 events
- Heavy Snow in Massachusetts, February 22 to 23, 200816 events
- Heavy Snow in New York, February 22, 200813 events
- Heavy Snow and Winter Weather in Maryland, February 22, 20089 events
- Winter Weather in Colorado, February 22 to 23, 20087 events
- Heavy Snow in New Jersey, February 22, 20086 events
- Damaging Winds and Heavy Rain in Georgia, February 22, 2008$1,000 · 52 kt wind · 6 events
- Winter Weather in Maryland, February 22, 20085 events
- Winter Weather in Delaware, February 22, 20084 events
- Heavy Snow in Connecticut, February 22, 20084 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 83357, 83358, 83359, 83360, 83361, 83362, 83363, 84342.